# SDR COMA0360012

- Difficulty date: December 31, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 8,192 hours, 8,240 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

FLIGHT 5295 NWS CAUTION MESSAGE AFTER T/O.COULD NOT DUPLICATE. SYSTEM TEST NORMAL.
